# SDR UPS02437413

- Difficulty date: January 16, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 73,888 hours, 20,926 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP CENTER WING BOX UPPER SKIN HAS EXFOLIATION CORROSION APPROX 4 INCHES IN DIAMETER STA 1110, RBL 104.  REPAIRED AREA IAW ENGINEERING FILE 747-57-20016.
